# SDR SIMA20160811002

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 146 hours, 98 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, LAV SMOKE WARNING ON FOR UNDER 5 SECONDS.  F/A INSPECTED LAV FOR SMOKE, NO SMOKE WAS FOUND, NO SMOKE ODOR FOUND.  SUSPECT WARNING WAS CAUSED BY PASSENGER IN LAV AT TIME OF OCCURANCE.  PERFORMED FUNCTIONAL CHECK OF FWD AND AFT LAV SMOKE DETECTORS IAW AMM 26-14-01.  OPS CHECK GOOD.  NO FAULTS FOUND.
